# SDR MALA020363

- Difficulty date: June 25, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Condition: Broken
- Location: Connector Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE AND CONNCETOR PLUG BAD ON SEPARATION BOLT. REPAIRED WIRE AND REPLACED CONNECTOR PLUG.
